# SDR MWEA030155

- Difficulty date: March 31, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 38,618 hours, 41,989 cycles
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 414472
- Condition: Defective
- Location: Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK AUXILIARY HYDRAULIC PUMP CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED AUXILIARY HYDRAULIC PUMP.
